Alert archive / Utah / Winter Weather Advisories in 2014

Winter Weather Advisory 21, NWS Salt Lake City, UT

October 31, 2014

NWS Salt Lake City, UT issued this winter weather advisory at Oct 31, 2014, 2:40 PM MDT. It took effect at Nov 1, 2014, 12:00 AM MDT. It was in force for 58 hr.

The area

The counties it named.

The facts

Issued
Oct 31, 2014, 2:40 PM MDT (20:40 UTC)
In effect from
Nov 1, 2014, 12:00 AM MDT
Expired
Nov 3, 2014, 9:04 AM MST
In force
58 hr
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

367 
WWUS45 KSLC 312040
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
240 PM MDT FRI OCT 31 2014

UTZ007>010-517-518-011200-
/O.NEW.KSLC.WW.Y.0021.141101T0600Z-141102T0400Z/
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
CENTRAL MOUNTAINS-SOUTHERN MOUNTAINS-
INCLUDING THE CITIES OF...WOODRUFF...RANDOLPH...ALTA...BRIGHTON...
MIRROR LAKE HIGHWAY...SCOFIELD...COVE FORT...KOOSHAREM...
FISH LAKE...LOA...PANGUITCH...BRYCE CANYON
240 PM MDT FRI OCT 31 2014

...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO
10 PM MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A
WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN
EFFECT FROM MIDNIGHT TONIGHT TO 10 PM MDT SATURDAY.

* AFFECTED AREA...THE MOUNTAINS OF UTAH.

* WINDS...SOUTHWEST WINDS GUSTING IN EXCESS OF 60 MPH IS FORECAST
  TO DEVELOP TONIGHT AND LAST THROUGH SATURDAY EVENING.

* SNOW ACCUMULATIONS...SNOW WILL DEVELOP LATER SATURDAY. BY THE
  END OF SATURDAY EVENING...2 TO 6 INCHES OF SNOWFALL IS FORECAST.

* SNOW LEVELS...BEGINNING AROUND 9000 FEET SATURDAY
  MORNING...FALLING TO 6500 FEET BY SATURDAY EVENING.

* IMPACTS...THIS EARLY SEASON STORM SYSTEM IS EXPECTED TO BRING A
  COMBINATION OF STRONG WIND AND ACCUMULATING SNOWFALL TO UTAHS
  MOUNTAINS. WHILE THE STRONG WINDS WILL BEGIN TONIGHT...THE SNOW
  IS NOT EXPECTED TO DEVELOP UNTIL LATER SATURDAY. BLOWING SNOW
  MAY CAUSE REDUCED VISIBILITY BY SATURDAY AFTERNOON AND EVENING.
  SNOW MAY ACCUMULATE ON HIGH ELEVATION ROADS CAUSING SLUSH TO
  DEVELOP...ESPECIALLY ON SEASONAL HIGH ELEVATION PASSES THAT HAVE
  NOT BEEN CLOSED YET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED
DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN
TRAVELING...ESPECIALLY IN OPEN AREAS. 

FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF
TRANSPORTATION...VISIT
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL
511.

&&

$$

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
8 follow-up statements
636 
WWUS45 KSLC 010032
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
632 PM MDT FRI OCT 31 2014

UTZ007>010-517-518-011300-
/O.CON.KSLC.WW.Y.0021.141101T0600Z-141102T0400Z/
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
CENTRAL MOUNTAINS-SOUTHERN MOUNTAINS-
INCLUDING THE CITIES OF...WOODRUFF...RANDOLPH...ALTA...BRIGHTON...
MIRROR LAKE HIGHWAY...SCOFIELD...COVE FORT...KOOSHAREM...
FISH LAKE...LOA...PANGUITCH...BRYCE CANYON
632 PM MDT FRI OCT 31 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT
TONIGHT TO 10 PM MDT SATURDAY...

* AFFECTED AREA...THE HIGHER ELEVATIONS OF UTAHS MOUNTAINS.

* WINDS...SOUTHWEST WINDS GUSTING IN EXCESS OF 60 MPH ARE FORECAST
  TO DEVELOP TONIGHT AND LAST THROUGH SATURDAY EVENING. THE
  STRONGEST WINDS ARE EXPECTED TO AFFECT MAINLY OPEN AREAS AT
  HIGHER ELEVATIONS. 

* SNOW ACCUMULATIONS...SNOW WILL DEVELOP SATURDAY AFTERNOON WITH 2
  TO 6 INCHES OF SNOWFALL BY LATE SATURDAY EVENING. THE BULK OF
  THIS ACCUMULATION IS EXPECTED TO BE ABOVE ABOUT 8000 FEET.

* SNOW LEVELS...BEGINNING AROUND 9000 FEET THEN FALLING TO 6500
  FEET BY LATE SATURDAY EVENING.

* IMPACTS...A COMBINATION OF STRONG WIND AND ACCUMULATING SNOWFALL
  WILL IMPACT THE HIGHER ELEVATIONS OF UTAHS MOUNTAINS SATURDAY
  AFTERNOON INTO SATURDAY EVENING. FALLING AND BLOWING SNOW WILL
  REDUCE VISIBILITY ACROSS THE HIGHER PASSES BY SATURDAY
  AFTERNOON. SLUSHY ACCUMULATION IS EXPECTED ON HIGH ELEVATION
  ROADS...ESPECIALLY ON SEASONAL HIGH ELEVATION PASSES THAT HAVE
  NOT BEEN CLOSED YET SUCH AS THE MIRROR LAKE HIGHWAY IN THE
  WESTERN UINTA MOUNTAINS AND ROUTES NEAR BRIAN HEAD IN THE
  SOUTHERN UTAH MOUNTAINS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED
DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION
WHEN TRAVELING ACROSS HIGHER ELEVATIONS PASSES...ESPECIALLY IN
OPEN AREAS.

FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF
TRANSPORTATION...VISIT
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL
511.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
021 
WWUS45 KSLC 011120
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
520 AM MDT SAT NOV 1 2014


UTZ007>010-517-518-011800-
/O.CON.KSLC.WW.Y.0021.000000T0000Z-141102T0400Z/
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
CENTRAL MOUNTAINS-SOUTHERN MOUNTAINS-
INCLUDING THE CITIES OF...WOODRUFF...RANDOLPH...ALTA...BRIGHTON...
MIRROR LAKE HIGHWAY...SCOFIELD...COVE FORT...KOOSHAREM...
FISH LAKE...LOA...PANGUITCH...BRYCE CANYON
520 AM MDT SAT NOV 1 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING...

* AFFECTED AREA...THE HIGHER ELEVATIONS OF UTAHS MOUNTAINS.

* WINDS...SOUTHERLY WINDS GUSTING IN EXCESS OF 60 MPH ARE FORECAST
  WILL CONTINUE THROUGH THIS EVENING. THE STRONGEST WINDS ARE
  EXPECTED TO AFFECT MAINLY OPEN AREAS AT THE HIGHER ELEVATIONS.

* SNOW ACCUMULATIONS...SNOW WILL DEVELOP BY THIS AFTERNOON WITH 2
  TO 6 INCHES OF SNOWFALL BY LATE SATURDAY EVENING. THE BULK OF
  THIS ACCUMULATION IS EXPECTED TO BE ABOVE ABOUT 8000 FEET.

* SNOW LEVELS...BEGINNING AROUND 9000 FEET THEN FALLING TO 6500
  FEET BY LATE THIS AFTERNOON.

* IMPACTS...THE COMBINATION OF STRONG WIND AND ACCUMULATING
  SNOWFALL WILL IMPACT THE HIGHER ELEVATIONS OF UTAHS MOUNTAINS
  THROUGH THIS EVENING. SNOW AND BLOWING SNOW WILL REDUCE
  VISIBILITY ACROSS THE HIGHER PASSES DURING THE AFTERNOON. SLUSHY
  ACCUMULATIONS ARE EXPECTED ON HIGH ELEVATION ROADS...ESPECIALLY
  ON SEASONAL HIGH ELEVATION PASSES THAT HAVE NOT BEEN CLOSED YET
  SUCH AS THE MIRROR LAKE HIGHWAY IN THE WESTERN UINTA MOUNTAINS
  AND ROUTES NEAR BRIAN HEAD IN THE SOUTHERN UTAH MOUNTAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED
DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION
WHEN TRAVELING ACROSS HIGHER ELEVATIONS PASSES...ESPECIALLY IN
OPEN AREAS.

FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF
TRANSPORTATION...VISIT
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL
511.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
645 
WWUS45 KSLC 012046
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
246 PM MDT SAT NOV 1 2014

UTZ007>010-517-518-020400-
/O.EXT.KSLC.WW.Y.0021.000000T0000Z-141103T0400Z/
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
CENTRAL MOUNTAINS-SOUTHERN MOUNTAINS-
INCLUDING THE CITIES OF...WOODRUFF...RANDOLPH...ALTA...BRIGHTON...
MIRROR LAKE HIGHWAY...SCOFIELD...COVE FORT...KOOSHAREM...
FISH LAKE...LOA...PANGUITCH...BRYCE CANYON
246 PM MDT SAT NOV 1 2014

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 9 PM MST SUNDAY...

* AFFECTED AREA...THE MOUNTAINS OF UTAH.

* WINDS...SOUTHERLY WINDS GUSTING IN EXCESS OF 60 MPH WILL
  CONTINUE THROUGH THIS EVENING.

* SNOW ACCUMULATIONS...SNOW WILL DEVELOP THIS AFTERNOON...AND
  CONTINUE AT TIMES THROUGH SUNDAY EVENING. BY SUNDAY EVENING...4
  TO 8 INCHES OF SNOWFALL IS EXPECTED MAINLY ABOVE 8000 FEET.

* SNOW LEVELS...AROUND 8000 FEET LATE THIS AFTERNOON...FALLING
  BELOW 6500 FEET TONIGHT.

* IMPACTS...THE COMBINATION OF STRONG WIND AND ACCUMULATING
  SNOWFALL WILL IMPACT THE HIGHER ELEVATIONS OF UTAHS MOUNTAINS
  THROUGH THIS WEEKEND. SNOW AND BLOWING SNOW WILL REDUCE
  VISIBILITY ACROSS THE HIGHER PASSES AT TIMES. SLUSHY
  ACCUMULATIONS ARE EXPECTED ON HIGH ELEVATION ROADS... ESPECIALLY
  ON SEASONAL HIGH ELEVATION PASSES THAT HAVE NOT BEEN CLOSED YET
  SUCH AS THE MIRROR LAKE HIGHWAY IN THE WESTERN UINTA MOUNTAINS
  AND ROUTES NEAR BRIAN HEAD IN THE SOUTHERN UTAH MOUNTAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED
DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION
WHEN TRAVELING ACROSS HIGHER ELEVATIONS PASSES...ESPECIALLY IN
OPEN AREAS.

FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF
TRANSPORTATION...VISIT
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL
511.

&&

$$

ROGOWSKI/SCHOENING

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
155 
WWUS45 KSLC 020101
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
701 PM MDT SAT NOV 1 2014

UTZ007>010-517-518-021200-
/O.CON.KSLC.WW.Y.0021.000000T0000Z-141103T0400Z/
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
CENTRAL MOUNTAINS-SOUTHERN MOUNTAINS-
INCLUDING THE CITIES OF...WOODRUFF...RANDOLPH...ALTA...BRIGHTON...
MIRROR LAKE HIGHWAY...SCOFIELD...COVE FORT...KOOSHAREM...
FISH LAKE...LOA...PANGUITCH...BRYCE CANYON
701 PM MDT SAT NOV 1 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST
SUNDAY...

* AFFECTED AREA...THE MOUNTAINS OF UTAH.

* SNOW ACCUMULATIONS...SNOW SHOWERS WILL CONTINUE AT TIMES
  THROUGH SUNDAY EVENING. BY SUNDAY EVENING... 4 TO 8 INCHES OF
  SNOWFALL IS EXPECTED MAINLY ABOVE 8000 FEET.

* SNOW LEVELS...AROUND 7500 FEET THIS EVENING...FALLING BELOW
  6500 FEET TONIGHT.

* IMPACTS...ACCUMULATING SNOWFALL WILL IMPACT THE HIGHER
  ELEVATIONS OF UTAHS MOUNTAINS THROUGH THIS WEEKEND. SNOW AND
  BLOWING SNOW WILL REDUCE VISIBILITY ACROSS THE HIGHER PASSES AT
  TIMES. SLUSHY ACCUMULATIONS ARE EXPECTED ON HIGH ELEVATION
  ROADS... ESPECIALLY ON SEASONAL HIGH ELEVATION PASSES THAT HAVE
  NOT BEEN CLOSED YET SUCH AS THE MIRROR LAKE HIGHWAY IN THE
  WESTERN UINTA MOUNTAINS AND ROUTES NEAR BRIAN HEAD IN THE
  SOUTHERN UTAH MOUNTAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED
DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION
WHEN TRAVELING ACROSS HIGHER ELEVATIONS PASSES...ESPECIALLY IN
OPEN AREAS.

FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF
TRANSPORTATION...VISIT
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL
511.

&&

$$

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
595 
WWUS45 KSLC 021038
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
338 AM MST SUN NOV 2 2014


UTZ007>010-517-518-021900-
/O.CON.KSLC.WW.Y.0021.000000T0000Z-141103T0400Z/
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
CENTRAL MOUNTAINS-SOUTHERN MOUNTAINS-
INCLUDING THE CITIES OF...WOODRUFF...RANDOLPH...ALTA...BRIGHTON...
MIRROR LAKE HIGHWAY...SCOFIELD...COVE FORT...KOOSHAREM...
FISH LAKE...LOA...PANGUITCH...BRYCE CANYON
338 AM MST SUN NOV 2 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS
EVENING...

* AFFECTED AREA...THE MOUNTAINS OF UTAH.

* SNOW ACCUMULATIONS...LIGHT SNOW THIS MORNING WILL INCREASE IN
  INTENSITY THIS AFTERNOON THROUGH THIS EVENING. ACCUMULATIONS OF
  4 TO 8 INCHES ARE EXPECTED...MAINLY ABOVE 8000 FEET.

* IMPACTS...ACCUMULATING SNOWFALL WILL IMPACT THE HIGHER
  ELEVATIONS OF UTAHS MOUNTAINS THROUGH THIS EVENING. SLUSHY
  ACCUMULATIONS ARE EXPECTED ON HIGH ELEVATION ROADS...ESPECIALLY
  ON SEASONAL HIGH ELEVATION PASSES THAT HAVE NOT BEEN CLOSED YET
  FOR THE WINTER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT SNOW ACCUMULATIONS
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AT THE HIGHER MOUNTAIN PASSES. USE CAUTION WHILE
DRIVING.

FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF
TRANSPORTATION...VISIT
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL
511.

FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF
TRANSPORTATION...VISIT
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL
511.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
341 
WWUS45 KSLC 022202
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
302 PM MST SUN NOV 2 2014

UTZ007>009-031200-
/O.EXT.KSLC.WW.Y.0021.000000T0000Z-141103T1700Z/
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-
INCLUDING THE CITIES OF...WOODRUFF...RANDOLPH...ALTA...BRIGHTON...
MIRROR LAKE HIGHWAY
302 PM MST SUN NOV 2 2014

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 10 AM MST MONDAY...

* AFFECTED AREA...THE WASATCH AND WESTERN UINTA MOUNTAINS.

* SNOW ACCUMULATIONS...PERIODS OF SNOW WILL CONTINUE OVERNIGHT
  INTO MONDAY MORNING. ADDITIONAL ACCUMULATIONS OF 3 TO 6 INCHES
  CAN BE EXPECTED.

* IMPACTS...ACCUMULATING SNOWFALL WILL IMPACT THE HIGHER
  ELEVATIONS OF UTAHS NORTHERN MOUNTAINS THROUGH MONDAY MORNING.
  SLUSHY ACCUMULATIONS ARE EXPECTED ON HIGH ELEVATION ROADS...
  ESPECIALLY ON SEASONAL HIGH ELEVATION PASSES THAT HAVE NOT BEEN
  CLOSED YET FOR THE WINTER...AS WELL AS PARLEYS CANYON INTERSTATE
  80 FOR THE MONDAY MORNING COMMUTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT SNOW ACCUMULATIONS
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AT THE HIGHER MOUNTAIN PASSES. USE CAUTION WHILE
DRIVING.

FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF
TRANSPORTATION...VISIT
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL
511.

FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF
TRANSPORTATION...VISIT
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL
511.

&&

$$

UTZ010-517-518-030400-
/O.CON.KSLC.WW.Y.0021.000000T0000Z-141103T0400Z/
WASATCH PLATEAU/BOOK CLIFFS-CENTRAL MOUNTAINS-SOUTHERN MOUNTAINS-
INCLUDING THE CITIES OF...SCOFIELD...COVE FORT...KOOSHAREM...
FISH LAKE...LOA...PANGUITCH...BRYCE CANYON
302 PM MST SUN NOV 2 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS
EVENING...

* AFFECTED AREA...THE WASATCH PLATEAU...CENTRAL AND SOUTHERN UTAH
  MOUNTAINS.

* SNOW ACCUMULATIONS...PERIODS OF SNOW WILL CONTINUE INTO THIS
  EVENING. ADDITIONAL ACCUMULATIONS OF 1 TO 3 INCHES CAN BE
  EXPECTED.

* IMPACTS...ACCUMULATING SNOWFALL WILL IMPACT THE HIGHER
  ELEVATIONS OF UTAHS CENTRAL AND SOUTHERN MOUNTAINS THROUGH THIS
  EVENING. SLUSHY ACCUMULATIONS ARE EXPECTED ON HIGH ELEVATION
  ROADS... ESPECIALLY ON SEASONAL HIGH ELEVATION PASSES THAT HAVE
  NOT BEEN CLOSED YET FOR THE WINTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT SNOW ACCUMULATIONS
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AT THE HIGHER MOUNTAIN PASSES. USE CAUTION WHILE
DRIVING.

FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF
TRANSPORTATION...VISIT
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL
511.

FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF
TRANSPORTATION...VISIT
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL
511.

&&

$$

ROGOWSKI/SCHOENING

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
112 
WWUS45 KSLC 031116
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
416 AM MST MON NOV 3 2014

UTZ007>009-031700-
/O.CON.KSLC.WW.Y.0021.000000T0000Z-141103T1700Z/
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-
INCLUDING THE CITIES OF...WOODRUFF...RANDOLPH...ALTA...BRIGHTON...
MIRROR LAKE HIGHWAY
416 AM MST MON NOV 3 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM MST THIS
MORNING...

* AFFECTED AREA...THE WASATCH AND WESTERN UINTA MOUNTAINS.

* SNOW ACCUMULATIONS...PERIODS OF LIGHT SNOW WILL CONTINUE THIS
  MORNING BEFORE TAPERING BY MIDDAY. ADDITIONAL ACCUMULATIONS OF 1
  TO 2 INCHES CAN BE EXPECTED...ESPECIALLY WESTERLY ORIENTED
  TERRAIN AND MOUNTAIN CANYONS FAVORED IN NORTHWEST FLOW.

* IMPACTS...ACCUMULATING SNOWFALL WILL IMPACT THE HIGHER
  ELEVATIONS OF UTAHS NORTHERN MOUNTAINS THIS MORNING. SLUSHY
  ACCUMULATIONS ARE EXPECTED ON HIGH ELEVATION ROADS...ESPECIALLY
  ON SEASONAL HIGH ELEVATION PASSES THAT HAVE NOT BEEN CLOSED YET
  FOR THE WINTER...AND THE UPPER COTTONWOOD CANYONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT SNOW ACCUMULATIONS
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AT THE HIGHER MOUNTAIN PASSES. USE CAUTION WHILE
DRIVING.

FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF
TRANSPORTATION...VISIT
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL
511.

FOR WINTER ROAD CONDITIONS FROM THE UTAH DEPARTMENT OF
TRANSPORTATION...VISIT
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX OR DIAL
511.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
550 
WWUS45 KSLC 031604
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
904 AM MST MON NOV 3 2014

UTZ007>009-031715-
/O.CAN.KSLC.WW.Y.0021.000000T0000Z-141103T1700Z/
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-
INCLUDING THE CITIES OF...WOODRUFF...RANDOLPH...ALTA...BRIGHTON...
MIRROR LAKE HIGHWAY
904 AM MST MON NOV 3 2014

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
WINTER WEATHER ADVISORY.

A FEW SNOW SHOWERS WILL CONTINUE DURING THE LATE MORNING...BUT
ACCUMULATIONS WILL BE LIGHT. THEREFORE...THE WARNING HAS BEEN
CANCELLED.

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this winter weather advisory went out at Oct 31, 8:38 AM MDT, 6 hours 2 minutes earlier.

Area forecast discussion, Oct 31, 8:38 AM MDT, 6 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
838 AM MDT FRI OCT 31 2014

.SYNOPSIS...A MILD AND INCREASINGLY STRONG SOUTHERLY FLOW WILL
REMAIN OVER THE AREA THROUGH EARLY SATURDAY. A VIGOROUS PACIFIC
STORM SYSTEM WILL REACH UTAH SATURDAY. COOL AND UNSETTLED WEATHER
WILL REMAIN OVER THE AREA SATURDAY NIGHT THROUGH EARLY MONDAY.

&&

.DISCUSSION...WATER VAPOR LOOP SHOWS THE RIDGE SHIFTING EAST OF
THE ROCKIES AS A TROUGH DEVELOPS ALONG THE WEST COAST. A WEAKENING
SOUTHERN PACIFIC SYSTEM IS CURRENTLY LIFTING OVERHEAD. AMDAR
400-250MB WIND OBSERVATIONS REVEAL A CYCLONIC 100-135KT JET OFF
THE PACIFIC NORTHWEST. GOES/GPS/RAP/12Z RAOB INDICATE THE
PRECIPITABLE WATER VALUE RANGES BETWEEN 0.15" MOUNTAINS...TO 0.40"
VALLEYS.

TODAY WILL BE THE WARM BEFORE THE STORM. SOUTHERLY WINDS INCREASE IN
RESPONSE TO PRESSURE AND HEIGHT FALLS AHEAD OF THE TROUGH. MODESTLY
STRONG SOUTHEASTERLY PRESSURE GRADIENT AND 30KT SOUTHERLY FLOW AS
SHOWN BY THE RAP SHOULD EQUATE TO CONDITIONS JUST SHY OF WIND
ADVISORY ACROSS THE WESTERN VALLEYS THIS AFTERNOON.

SOUTHERLY WINDS AND DEEPENING MIXING WILL ALLOW FOR TEMPERATURES TO
RISE WELL INTO THE 70S WITH +7C 700MB TEMPERATURES.

AFOREMENTIONED WEAKENING WAVE HAS BROUGHT SCATTERED TO AT TIMES
BROKEN MID AND HIGH LEVEL CLOUDS. EXPECTING PARTLY TO MOSTLY SUNNY
SKIES. INCREASE IN MOISTURE IS INCREASING INSTABILITY ACROSS
SOUTHEAST UTAH LATE TODAY...SO MADE POPS NON-ZERO...BUT STILL NO
MENTION OF SHOWERS THROUGH SUNSET.

PREVIOUS DISCUSSION FOLLOWS...
THE COLD CORE EASTERN PACIFIC TROUGH APPROACHING 130W EARLY THIS
MORNING WILL BRING A DRAMATIC CHANGE IN TEMPERATURES AND PRECIP
THIS WEEKEND. THE AXIS OF THE TROUGH WILL REACH THE WEST COAST
THIS EVENING. A VIGOROUS SHORTWAVE ROUNDING THE BASE OF THE TROUGH
WILL LIFT NORTHEAST ACROSS SOUTHERN NEVADA EARLY SATURDAY...THEN
LIFT QUICKLY NORTH THROUGH UTAH SATURDAY AFTERNOON.

THE ASSOCIATED SURFACE COLD FRONT WILL ENTER WESTERN UTAH EARLY
SATURDAY...THEN LIFT NORTHEAST WITH THE SHORTWAVE DURING THE DAY.
INCREASING FRONTOGENIC FORCING ALONG THIS BOUNDARY LATE SATURDAY
MORNING/AFTERNOON ALONG WITH STRONG DYNAMIC LIFT SHOULD EASILY
SUPPORT DEEP CONVECTION ALONG THE FRONTAL BOUNDARY. SUBSTANTIAL
DEEPENING OF THE SURFACE LOW OVER NORTHEAST NEVADA IN THE AREA OF
FAIRLY STRONG UPPER DIVERGENCE SUGGESTS THAT THE STRONGEST
CONVECTION WILL EXIST ACROSS NORTHERN UTAH DURING THE AFTERNOON.

BESIDES THE CONVECTION WINDS WILL BE A MAJOR ISSUE WITH THIS STORM
TONIGHT/SATURDAY. AHEAD OF THE FRONT WE WILL SEE THE TYPICAL
INCREASE IN SOUTHERLY WINDS WITH THE FAVORABLE SURFACE GRADIENT AND
INCREASING LOW-LEVEL WIND SUPPORT. WINDS COULD APPROACH WIND
ADVISORY CRITERIA THIS AFTERNOON...BUT SUSPECT THAT TONIGHT MAY BE
THE MORE LIKELY PERIOD FOR THESE STRONGER WINDS. BECAUSE OF THE
SOUTHWEST TO NORTHEAST TRACK OF THE SURFACE FRONT...THE STILL STRONG
LOW-LEVEL SOUTHWEST FLOW WILL LIKELY MIX DOWN AND CREATE ADDITIONAL
STRONG SOUTHERLY WINDS ACROSS THE WESTERN AND NORTHERN VALLEYS
SATURDAY LATE MORNING THROUGH MID-AFTERNOON.

PATTERN GETS A BIT COMPLICATED FOR THE BALANCE OF THE WEEKEND AS THE
EJECTING SHORTWAVE PULLS AWAY IN THE NORTHERN ROCKIES... LEAVING THE
MAIN TROUGH HANGING BACK ACROSS THE GREAT BASIN. THE BEST DYNAMIC
FORCING WILL SHIFT INTO THE SOUTHERN END OF THE TROUGH OVER NORTHERN
ARIZONA/EXTREME SOUTHERN UTAH. THE FOCUS OF ORGANIZED PRECIP WILL
REMAIN NEAR THE BAROCLINIC ZONE STRETCHED OUT ALONG A SOUTHWEST TO
NORTHEAST AXIS THROUGH THE CENTER OF THE STATE. INCREASING
INSTABILITY AS THE COLD AIR SETTLES INTO THE STATE COMBINED WITH
DYNAMIC LIFT AND CONVERGENCE INTO THE BAROCLINIC ZONE SHOULD RESULT
IN SIGNIFICANT PRECIP NEAR THE BOUNDARY SUNDAY THROUGH SUNDAY NIGHT.

NORTH OF THE BAROCLINIC ZONE A DECENT POOL OF COLD/MOIST AIR
EXISTS...BUT THE DYNAMIC LIFT MAY TURN OUT TO BE WEAK BETWEEN THE
EXITING SYSTEM IN THE NORTHERN ROCKIES AND THE SYSTEM WELL TO THE
SOUTH. LOOKING FOR INSTABILITY SHOWERS LATE SATURDAY NIGHT/EARLY
SUNDAY...WITH ONE LAST WEAK SHORTWAVE BRINGING SOME ORGANIZATION TO
THE PRECIP SUNDAY AFTERNOON AND EVENING. PRECIP TYPE WILL BE SNOW AT
THE HIGHER ELEVATIONS...WITH A MIX OF RAIN AND SNOW THROUGHOUT IN
THE VALLEYS. INTENSITY OF THE PRECIP WILL LIKELY DETERMINE IF SNOW
FALLS IN THE LOWER VALLEYS...WITH MINIMAL ACCUMULATIONS EXPECTED.
SOME OROGRAPHIC ENHANCEMENT TO THE SNOWFALL IS POSSIBLE IN THE
MOUNTAINS...THOUGH THE MEAN LAYER IS NOT ALL THAT STRONG AND MAY NOT
PRODUCE SIGNIFICANT ENHANCEMENT TO SNOW TOTALS.

BUILDING HEIGHTS BEGINNING LATE MONDAY SHOULD SIGNAL THE END OF
PRECIP BY MONDAY EVENING. THE UPPER RIDGE BUILDING IN FROM THE
EASTERN PACIFIC WILL BRING A PERIOD OF DRY AND MILD CONDITIONS BACK
TO THE REGION THROUGH MUCH OF THE WEEK. A SERIES OF SHORTWAVES
MOVING THROUGH THE NORTHERN ROCKIES WILL SPREAD SOME CLOUDS INTO
NORTHERN UTAH...WITH NO REAL THREAT OF ANY SUBSTANTIAL PRECIP DURING
THE EXTENDED PERIOD.

&&

.AVIATION...THE SLC TERMINAL WILL SEE VFR CONDITIONS THROUGHOUT THE
DAY WITH INCREASING HIGH AND MID LEVEL CLOUDS. WINDS SHOULD BE
SOUTHERLY THROUGHOUT THE DAY...WITH GUSTS IN EXCESS OF 30 MPH
EXPECTED TO BEGIN BETWEEN 16Z AND 18Z.

&&

.FIRE WEATHER...HIGH PRESSURE HAS STARTED TO SHIFT EAST OVER THE
LAST 12 HOURS ALLOWING A STRENGTHENING SOUTHWESTERLY FLOW ALOFT TO
DEVELOP THIS MORNING. VERY WARM AND DRY CONDITIONS WILL PERSIST
TODAY AS SUCH BUT CHANGES WILL COME SATURDAY INTO EARLY WEEK AS A
COLD PACIFIC STORM MOVES THROUGH THE REGION. SOUTHWESTERLY WINDS
WILL RAMP UP SIGNIFICANTLY SATURDAY AS A STRONG COLD FRONT PUSHES IN
FROM THE WEST. THIS FRONT WILL BRING WIDESPREAD WETTING RAINS AND
HIGH ELEVATION SNOW TO MUCH OF THE DISTRICT SATURDAY AFTERNOON INTO
THE OVERNIGHT HOURS...AND VERY GUSTY SOUTHWESTERLY WINDS...WITH
FOCUS ACROSS THE NORTH. NEW SNOW ACCUMULATIONS WILL GENERALLY STAY
ABOVE 8000 FEET WITH UP A TO A COUPLE OF INCHES POSSIBLE. A
SECONDARY PIECE OF THE STORM WILL TRACK THROUGH THE FOUR CORNERS
REGION SUNDAY INTO MONDAY BRINGING A FOCUSED ROUND OF PRECIP TO THE
SOUTHEAST AT THAT TIME.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...NONE.
WY...NONE.
&&

PUBLIC...ROGOWSKI/CONGER
FIRE WEATHER...MERRILL
AVIATION...TRAPHAGAN

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Oct 31, 5:34 AM MDT, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
534 AM MDT FRI OCT 31 2014

UTZ001>016-019>021-517-518-WYZ021-011200-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
513 AM MDT FRI OCT 31 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

INCREASINGLY SOUTHERLY WINDS AND RATHER WARM TEMPERATURES WILL EXIST
ACROSS MOST OF THE OUTLOOK AREA TODAY. WINDS WILL BE INCREASING
TONIGHT...WITH TEMPERATURES REMAINING UNSEASONABLE WARM TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A COLD AND MOIST PACIFIC STORM SYSTEM WILL IMPACT THE OUTLOOK AREA
THIS WEEKEND. THE ASSOCIATED SURFACE COLD FRONT WILL REACH
WESTERN UTAH SATURDAY MORNING...THEN TRACK QUICKLY TO THE
NORTHEAST SATURDAY AFTERNOON. STRONG SOUTHERLY WINDS WILL EXIST
AHEAD OF THE FRONT ACROSS WESTERN AND NORTHERN UTAH SATURDAY
MORNING. THIS COLD FRONT WILL GENERATE NUMEROUS SHOWERS ALONG WITH
ISOLATED THUNDERSTORMS. NORTHERN UTAH WILL SEE THE STRONGEST
SHOWERS AND STORMS SATURDAY AFTERNOON. STRONG AND GUSTY SOUTHERLY
WINDS WILL DEVELOP BEHIND THE COLD FRONT FOR SATURDAY AFTERNOON
THROUGH EARLY EVENING.

COLD AND UNSETTLED CONDITIONS WILL EXIST ACROSS THE OUTLOOK AREA
FOR SUNDAY AND MONDAY. TEMPERATURES WILL RANGE FROM 15 TO 25
DEGREES COOLER ON SUNDAY...WITH A FEW LOCATIONS DROPPING AS MUCH
AS 30 DEGREES. SHOWERY PRECIPITATION WILL EXIST...WITH THE SOUTHERN
AND CENTRAL MOUNTAINS AND ADJACENT VALLEYS THE AREAS MOST LIKELY
TO RECEIVE RAIN AND OR SNOW. ACCUMULATING SNOWS ARE EXPECTED AT
THE HIGHER ELEVATIONS...WITH SEVERAL INCHES POSSIBLE BEFORE THE
STORM EXITS EARLY MONDAY. SOME VALLEY LOCATIONS WILL SEE
SIGNIFICANT AMOUNTS OF RAIN...WITH AREAS OF NORTHERN UTAH AND
SOUTHWEST WYOMING RECEIVING BOTH RAIN AND SNOW WITH THIS STORM.
ACCUMULATIONS IN THE LOWER VALLEYS ARE EXPECTED TO BE MINIMAL AT
BEST THROUGH MONDAY MORNING.

HIGH PRESSURE WILL RETURN TO THE OUTLOOK AREA BEGINNING MONDAY
NIGHT. TEMPERATURES ARE EXPECTED TO TREND UPWARD THROUGH THE
WEEK. SHOWERS ARE NOT EXPECTED AFTER MONDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 2:28 PM MDTHigh Wind WarningSLC28 hr
Oct 31, 2:28 PM MDTWind AdvisorySLC28 hr

Nearby

Winter Weather Advisories in Utah, 2014Every winter weather advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.